Advertisement

Désingularisation En Dimension 3 Et Caractéristique p

Conference paper
Part of the Progress in Mathematics book series (PM, volume 134)

Keywords

Algebraic Surface Nous Obtenons Ideal Dont Idealistic Exponent Nous Rappelons 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    ABHYANKAR S.S.: Resolution of singularities of embedded algebraic surfaces New-York, London. Academic Press 1966.zbMATHGoogle Scholar
  2. [2]
    COSSART V.: Contact maximal en caractéristique positive et petite multiplicité Duke Math. J. 63 n 1 June 1991.Google Scholar
  3. [3]
    COSSART V.: Desingularization of embedded excellent surfaces. Tôhoku Math. J. 33 n 1, pp. 25–33, 1981.MathSciNetzbMATHCrossRefGoogle Scholar
  4. [4]
    COSSART V.: Modèle projectif et désingularisation. Mathematische Annalen 1992Google Scholar
  5. [5]
    COSSART V., GIRAUD J., ORBANZ U.: Resolution of surface singularities. Lect. Notes Math., vol. 1101, 1934.Google Scholar
  6. [6]
    GIRAUD J.: Etude locale des singularités. Publ. Math. Orsay. 1972.Google Scholar
  7. [7]
    GIRAUD J.: Contact maximal en caractéristique positive. Ann. Sci. Ec. Norm. Sup., IV, Série 8, fasc. 2, 1975.Google Scholar
  8. [8]
    HIRONAKA H.: Idealistic Exponents of Singularity. In: IGUSA (ed.) Alg. Geom. pp. 52–125, J.J. Sylvester Symp., John HOPKINS Univ., Baltimore, Maryland 1976.Google Scholar
  9. [9]
    LIPMAN J.: Introduction to resolution of singularities. Proc. Symp. Pure Math. Humboldt State Univ. California 1974.Google Scholar
  10. [10]
    SÁNCHEZ-GIRALDA T.: Teoría de singularidades de superficias algebroides sumergidas. Monogr. Mem. Mat. IX. 1976.Google Scholar
  11. [11]
    ZARISKI O.: A simplified proof for the resolution of singularities of an algebraic surface. Ann. Math., 43, pp. 583–592, 1942.MathSciNetzbMATHCrossRefGoogle Scholar
  12. [12]
    ZARISKI O.: Reduction of the singularities of algebraic three dimensional varieties. Ann. Math. 45, pp. 472–542, 1944.MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Birkhäuser Verlag Basel/Switzerland 1996

Authors and Affiliations

  1. 1.Université de VersaillesVersailles CedexFrance
  2. 2.ou Laboratoire 213 Université Paris 6Paris CedexFrance

Personalised recommendations